# SDR SIMA20161020002

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,129 hours, 24,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR PAX DOOR FLOOR IS INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-05. OPS CHECKED GOOD.
